MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIOLOGY PACK MMMC (CPMMJ)808; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE CARDIOLOGY PACK MMMC (CPMMJ)808; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN55CPMMJ
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.164g/10pcs.No sample was returned for investigation.According to the supplier, the operating room towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process, and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported the blue cotton operating room towels pwtb04-stm from the cardiology pack san55cpmmj are fragmenting lint material and adhering to the surgical devices.Issue was found during setup prior to patient contact.There was no injury.

Brand Name
CARDIOLOGY PACK MMMC (CPMMJ)808
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11809850
Report Number1423537-2021-00634
Device Sequence Number19716713
Product Code OEQ
UDI-Device Identifier10888439429282
UDI-Public10888439429282
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN55CPMMJ
Device Catalogue NumberSAN55CPMMJ
Device Lot Number574167
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;